Alert archive / Idaho / Winter Weather Advisories in 2021
Winter Weather Advisory 8, NWS Spokane, WA
NWS Spokane, WA issued this winter weather advisory at Feb 3, 2021, 2:17 PM PST for Asotin County, Garfield County, Washington; 6 counties in Idaho. It took effect at Feb 4, 2021, 7:00 AM PST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2021, 2:17 PM PST (22:17 UTC)
- In effect from
- Feb 4, 2021, 7:00 AM PST
- Expired
- Feb 5, 2021, 10:59 AM PST
- In force
- 28 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Asotin County, WA, Garfield County, WA
The radar
The Spokane radar (KOTX), 120 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
425 WWUS46 KOTX 032217 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 217 PM PST Wed Feb 3 2021 ......ANOTHER ROUND OF SNOW IS EXPECTED FOR THE CASCADES FROM THURSDAY MORNING INTO FRIDAY MORNING...... WAZ042-041130- /O.NEW.KOTX.WW.Y.0008.210204T1500Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 217 PM PST Wed Feb 3 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM PST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 6 to 11 inches. Wind gusts up to 30 mph could produce localized blowing and drifting snow. * WHERE...Stevens Pass. * WHEN...From 7 AM Thursday to 7 AM PST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday morning through early Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ FX
10 follow-up statements
438 WWUS46 KOTX 040246 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 646 PM PST Wed Feb 3 2021 IDZ004-041315- /O.EXB.KOTX.WW.Y.0008.210204T1900Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Dobson Pass and Mullan 646 PM PST Wed Feb 3 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 11 AM PST FRIDAY ABOVE 3000 FEET FOR THE CENTRAL PANHANDLE MOUNTAINS... * WHAT...Snow expected. Total snow accumulations of 4 to 8 inches. Locally 10 to 12 inches south of I 90. * WHERE...Elevations above 3000 feet including Dobson Pass and from Mullan to Lookout Pass. * WHEN...From 11 AM Thursday to 11 AM PST Friday. * IMPACTS...Travel could be difficult. The hazardous conditions could impact the Thursday evening and Friday morning commutes. * ADDITIONAL DETAILS...The heavier snow will fall south of I 90 Thursday night and Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ042-041315- /O.CON.KOTX.WW.Y.0008.210204T1500Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 646 PM PST Wed Feb 3 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM PST FRIDAY ALONG THE CASCADE CREST... * WHAT...Snow expected. Total snow accumulations of 7 to 15 inches. Winds gusting as high as 35 mph. * WHERE...Stevens Pass. * WHEN...From 7 AM Thursday to 7 AM PST Friday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the Thursday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ LN
383 WWUS46 KOTX 040656 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1056 PM PST Wed Feb 3 2021 WAZ042-041500- /O.CON.KOTX.WW.Y.0008.210204T1500Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 1056 PM PST Wed Feb 3 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM PST FRIDAY CASCADE CREST INCLUDING STEVENS PASS TO COLES CORNER... * WHAT...Snow expected Cascade Crest including Stevens Pass to Coles Corner. Total snow accumulations of 7 to 15 inches. Winds gusting as high as 35 mph. * WHERE...Stevens Pass. * WHEN...From 7 AM Thursday to 7 AM PST Friday. * IMPACTS...Winter driving conditions are expected Thursday and Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-041500- /O.CON.KOTX.WW.Y.0008.210204T1900Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Dobson Pass and Mullan 1056 PM PST Wed Feb 3 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PST FRIDAY ABOVE 3000 FEET FOR THE CENTRAL IDAHO PANHANDLE MOUNTAINS... * WHAT...Snow expected Above 3000 feet for the Central Idaho Panhandle Mountains. Total snow accumulations of 4 to 8 inches with localized amounts of 8 to 12 inches in the mountains south of Interstate 90. * WHERE...Dobson Pass, Lookout Pass and Mullan. * WHEN...From 11 AM Thursday to 11 AM PST Friday. * IMPACTS...Winter driving conditions are expected Thursday afternoon into Friday morning from Mullan to Lookout Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ GKOCH
303 WWUS46 KOTX 041146 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 346 AM PST Thu Feb 4 2021 WAZ031-042215- /O.EXB.KOTX.WW.Y.0008.210205T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 346 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM PST FRIDAY NORTHEAST BLUE MOUNATINS OF WASHINGTON ABOVE 3500 FEET... * WHAT...Snow expected Northeast Blue Mounatins of Washington. Total snow accumulations of 5 to 10 inches. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...From 4 PM this afternoon to 3 PM PST Friday. * IMPACTS...Winter driving conditions are expected above 3500 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ042-042215- /O.CON.KOTX.WW.Y.0008.210204T1500Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 346 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST FRIDAY CASCADE CREST INCLUDING STEVENS PASS TO COLES CORNER... * WHAT...Snow expected Cascade Crest including Stevens Pass to Coles Corner. Total snow accumulations of 10 to 15 inches. * WHERE...Stevens Pass. * WHEN...From 7 AM this morning to 7 AM PST Friday. * IMPACTS...Winter driving conditions are expected on Highway 2 between Coles Corner and Stevens Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-042215- /O.CON.KOTX.WW.Y.0008.210204T1900Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Dobson Pass and Mullan 346 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PST FRIDAY ABOVE 3000 FEET FOR THE CENTRAL IDAHO PANHANDLE MOUNTAINS... * WHAT...Snow expected Above 3000 feet for the Central Idaho Panhandle Mountains. Total snow accumulations of 10 to 15 inches. * WHERE...Lookouot Pass, Dobson Pass and Mullan. * WHEN...From 11 AM this morning to 11 AM PST Friday. * IMPACTS...Winter Driving conditions are expected for elevations above 3000 feet including Interstate 90 between Mullan and Lookout Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ GKOCH
644 WWUS46 KOTX 041837 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1037 AM PST Thu Feb 4 2021 IDZ027-050445- /O.EXB.KOTX.WW.Y.0008.210205T0000Z-210205T1800Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Soldiers Meadow Road, Craigmont, and Winchester 1037 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST FRIDAY CAMAS PRAIRIE ABOVE 3500 FEET... * WHAT...Snow expected Camas Prairie above 3500 feet. Total snow accumulations of 4 to 7 inches. Winds gusting as high as 35 mph. * WHERE...Nezperce, Soldiers Meadow Road, Craigmont, and Winchester. * WHEN...From 4 PM this afternoon to 10 AM PST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ042-050445- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 1037 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY CASCADE CREST INCLUDING STEVENS PASS TO COLES CORNER... * WHAT...Snow expected Cascade Crest including Stevens Pass to Coles Corner. Total snow accumulations of 10 to 15 inches. * WHERE...Stevens Pass. * WHEN...Until 7 AM PST Friday. * IMPACTS...Winter driving conditions are expected on Highway 2 between Coles Corner and Stevens Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ004-050445- /O.CON.KOTX.WW.Y.0008.210204T1900Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Dobson Pass and Mullan 1037 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST FRIDAY ABOVE 3000 FEET FOR THE CENTRAL IDAHO PANHANDLE MOUNTAINS... * WHAT...Snow expected Above 3000 feet for the Central Idaho Panhandle Mountains. Total snow accumulations of 10 to 15 inches. * WHERE...Dobson Pass and Mullan. * WHEN...Until 11 AM PST Friday. * IMPACTS...Winter Driving conditions are expected for elevations above 3000 feet including Interstate 90 between Mullan and Lookout Pass. * ADDITIONAL DETAILS...The heavier snow will fall south of I 90 Thursday night and Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-050445- /O.CON.KOTX.WW.Y.0008.210205T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 1037 AM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM PST FRIDAY NORTHEAST BLUE MOUNATINS OF WASHINGTON... * WHAT...Snow expected Northeast Blue Mountains of Washington. Total snow accumulations of 1 to 6 inches. Winds gusting as high as 40 mph. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...From 4 PM this afternoon to 3 PM PST Friday. * IMPACTS...Winter driving conditions are expected above 3500 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ JS
775 WWUS46 KOTX 050400 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 800 PM PST Thu Feb 4 2021 IDZ004-051400- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Fourth Of July Pass, Dobson Pass, Mullan, Wallace, and Osburn 800 PM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST FRIDAY... * WHAT...Snow. Additional snow accumulations of 2 to 5 inches in the valleys and 7 to 12 inches in the mountains. * WHERE...Fourth Of July Pass, Lookout Pass, Dobson Pass, Mullan, Wallace, and Osburn. * WHEN...Until 11 AM PST Friday. * IMPACTS...Be prepared for winter travel conditions. Travel could be very difficult across Lookout Pass. Heavy wet snow could result in some tree damage. * ADDITIONAL DETAILS...Snow will increase overnight and early Friday morning. Snow rates of one inch per hour will be possible at times...especially on Lookout Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-051400- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1800Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Soldiers Meadow Road, Craigmont, and Winchester 800 PM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY CAMAS PRAIRIE ABOVE 3500 FEET... * WHAT...Snow Camas Prairie above 3500 feet. Snow accumulations of up to 6 inches. Winds gusts of 25 to 35 mph Friday morning. * WHERE...Nezperce, Soldiers Meadow Road, Craigmont, and Winchester. * WHEN...Until 10 AM PST Friday. * IMPACTS...Travel could be very difficult. Winter travel conditions are expected to impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-051400- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 800 PM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY NORTHEAST BLUE MOUNATINS OF WASHINGTON... * WHAT...Snow Northeast Blue Mountains of Washington. Additional snow accumulations of 1 to 6 inches. Winds gusts as high as 45 mph. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...Until 3 PM PST Friday. * IMPACTS...Winter driving conditions are expected above 3500 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ042-051400- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 800 PM PST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY CASCADE CREST INCLUDING STEVENS PASS TO COLES CORNER... * WHAT...Snow Cascade Crest including Stevens Pass to Coles Corner. Total snow accumulations of 10 to 15 inches. Winds gusting as high as 35 mph. * WHERE...Stevens Pass. * WHEN...Until 7 AM PST Friday. * IMPACTS...Winter driving conditions are expected on Highway 2 between Coles Corner and Stevens Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ SB
074 WWUS46 KOTX 051335 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 535 AM PST Fri Feb 5 2021 IDZ004-051900- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Fourth Of July Pass, Dobson Pass, Mullan, Wallace, and Osburn 535 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... * WHAT...Snow. Additional snow accumulations of 2 to 5 inches. * WHERE...Fourth Of July Pass, Lookout Pass, Dobson Pass, Mullan, Wallace, and Osburn. * WHEN...Until 11 AM PST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-051800- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1800Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Soldiers Meadow Road, Craigmont, and Winchester 535 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE CAMAS PRAIRIE ABOVE 3500 FEET... * WHAT...Wet snow for the Camas Prairie above 3500 feet. Additional snow accumulations of up to 5 inches. Winds gusting as high as 40 mph. * WHERE...Nezperce, Soldiers Meadow Road, Craigmont, and Winchester. * WHEN...Until 10 AM PST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-051915- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 535 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON FOR THE NORTHEAST BLUE MOUNTAINS OF WASHINGTON... * WHAT...Snow for the Northeast Blue Mountains of Washington. Additional snow accumulations of up to 5 inches. Winds gusting as high as 50 mph. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ042-051500- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 535 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE CASCADE CREST INCLUDING STEVENS PASS TO COLES CORNER... * WHAT...Snow for the Cascade Crest including Stevens Pass to Coles Corner. Additional snow accumulations of up to 5 inches. Winds gusting as high as 40 mph. * WHERE...Stevens Pass. * WHEN...Until 7 AM PST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ CDEWEY
571 WWUS46 KOTX 051429 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 629 AM PST Fri Feb 5 2021 WAZ042-051530- /O.CAN.KOTX.WW.Y.0008.000000T0000Z-210205T1500Z/ East Slopes Northern Cascades- Including the cities of Stevens Pass 629 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow showers are beginning to taper off and will continue to weaken over the next few hours. The threat for significant snowfall over Stevens Pass has ended and the winter weather advisory will be allowed to expire at 7 am this morning. $$ IDZ004-051900- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Fourth Of July Pass, Dobson Pass, Mullan, Wallace, and Osburn 629 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... * WHAT...Snow. Additional snow accumulations of 2 to 5 inches. * WHERE...Fourth Of July Pass, Lookout Pass, Dobson Pass, Mullan, Wallace, and Osburn. * WHEN...Until 11 AM PST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IDZ027-051800- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T1800Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Soldiers Meadow Road, Craigmont, and Winchester 629 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE CAMAS PRAIRIE ABOVE 3500 FEET... * WHAT...Wet snow for the Camas Prairie above 3500 feet. Additional snow accumulations of up to 5 inches. Winds gusting as high as 40 mph. * WHERE...Nezperce, Soldiers Meadow Road, Craigmont, and Winchester. * WHEN...Until 10 AM PST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WAZ031-052230- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 629 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON FOR THE NORTHEAST BLUE MOUNTAINS OF WASHINGTON... * WHAT...Snow for the Northeast Blue Mountains of Washington. Additional snow accumulations of up to 5 inches. Winds gusting as high as 50 mph. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ CDEWEY
905 WWUS46 KOTX 051759 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 959 AM PST Fri Feb 5 2021 IDZ004-051900- /O.CAN.KOTX.WW.Y.0008.000000T0000Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Fourth Of July Pass, Dobson Pass, Mullan, Wallace, and Osburn 959 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Significant additional snowfall is no longer expected. $$ IDZ027-051900- /O.EXP.KOTX.WW.Y.0008.000000T0000Z-210205T1800Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Soldiers Meadow Road, Craigmont, and Winchester 959 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... Significant additional snowfall is no longer expected. $$ WAZ031-052300- /O.CON.KOTX.WW.Y.0008.000000T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 959 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON NORTHEAST BLUE MOUNATINS OF WASHINGTON... * WHAT...Snow Northeast Blue Mounatins of Washington. Additional snow accumulations of up to one inch. Winds gusting as high as 40 mph. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OTX
737 WWUS46 KOTX 051806 CCA WSWOTX URGENT - WINTER WEATHER MESSAGE...CORRECTED National Weather Service Spokane WA 1006 AM PST Fri Feb 5 2021 IDZ004-051915- /O.CAN.KOTX.WW.Y.0008.000000T0000Z-210205T1900Z/ Central Panhandle Mountains- Including the cities of Fourth Of July Pass, Dobson Pass, Mullan, Wallace, and Osburn 1006 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Significant additional snowfall is no longer expected. $$ IDZ027-051915- /O.EXP.KOTX.WW.Y.0008.000000T0000Z-210205T1800Z/ Lewis and Southern Nez Perce Counties- Including the cities of Nezperce, Soldiers Meadow Road, Craigmont, and Winchester 1006 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Significant additional snowfall is no longer expected. $$ WAZ031-052300- /O.COR.KOTX.WW.Y.0008.000000T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 1006 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON NORTHEAST BLUE MOUNTAINS OF WASHINGTON... * WHAT...Snow for the Northeast Blue Mountains of Washington. Additional snow accumulations of up to 5 inches. Winds gusting as high as 50 mph. * WHERE...Mountain Road, Anatone, Peola, and Cloverland Road. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Winter driving conditions are expected above 3500 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KD
213 WWUS46 KOTX 051859 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1059 AM PST Fri Feb 5 2021 WAZ031-052000- /O.CAN.KOTX.WW.Y.0008.000000T0000Z-210205T2300Z/ Northeast Blue Mountains- Including the cities of Mountain Road, Anatone, Peola, and Cloverland Road 1059 AM PST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... The threat for significant additional snowfall is no longer expected. $$ OTX
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter weather advisory went out at Feb 3, 10:47 AM PST, 3 hours 30 minutes earlier.
Area forecast discussion, Feb 3, 10:47 AM PST, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1047 AM PST Wed Feb 3 2021 .SYNOPSIS... Central Washington will enjoy a good deal of sunshine today while scattered rain and snow showers are expected across southeast Washington and portions of the Idaho Panhandle. A weather system will deliver snow to the Idaho Panhandle and the Cascades Thursday afternoon into Friday morning. There will be another chance for mountain snow Saturday into Sunday. && .DISCUSSION... Rest of today...A weak upper level trough will continue to push east-southeast this morning across the SE corner of the forecast area. This will result in some very light snow for the extreme SE portion of the Columbia Basin, Palouse, Clearwaters, and Camas Prairie. This system will exit the forecast area by mid to late afternoon with only minor impacts. The remainder of the area should see a sunny day with highs generally in the mid 30s to mid 40s. && .AVIATION... 18Z TAFs: The main focus for this forecast period will be the passage of the weak upper level system currently pushing through the SE corner of WA into NC ID. Radar data suggests the brunt of this system will impact KPUW and KLWS with the threat of very light precipitation. There is fair confidence this will bring MVFR cigs to PUW as it pushes through and possibly MVFR visibilities from light snow. This threat should linger through mid-afternoon. As for LWS the odds of precipitation are smaller, however lingering IFR conditions from low clouds could hang around through midday. Otherwise expect VFR conditions for all sites through most of the night. The next weather system will move into the area from the NW overnight and bring gradually lowering ceilings. There is a fair chance that the cigs could lower to MVFR levels along the GEG-SFF-COE corridor by Friday morning. fx && .PRELIMINARY POINT TEMPS/POPS... Spokane 39 27 38 31 43 27 / 10 0 10 20 10 0 Coeur d'Alene 39 26 37 31 42 27 / 10 10 20 40 20 0 Pullman 40 29 38 34 43 32 / 40 10 20 40 30 10 Lewiston 45 33 46 40 51 37 / 30 10 10 40 30 10 Colville 38 21 36 26 42 24 / 0 0 10 20 0 0 Sandpoint 36 26 34 31 39 26 / 10 10 40 50 20 0 Kellogg 37 28 35 32 39 28 / 40 20 60 70 50 20 Moses Lake 46 28 47 33 51 31 / 0 0 0 0 0 0 Wenatchee 41 31 43 34 47 34 / 0 0 10 20 10 0 Omak 40 26 40 30 43 29 / 0 0 10 10 10 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Feb 3, 5:50 AM PST, 8 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 550 AM PST Wed Feb 3 2021 WAZ042-041500- East Slopes Northern Cascades- 550 AM PST Wed Feb 3 2021 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Snow will produce winter driving conditions Thursday into Friday morning over the Cascade Crest. Little to no impacts are expected for valley communities like Leavenworth, Plain, Winthrop and Twisp, but significant accumulations are expected at Stevens Pass. IDZ001>004-027-WAZ031-037-041500- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Northeast Mountains- 550 AM PST Wed Feb 3 2021 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Snow will produce winter driving conditions Thursday night into Friday morning over the central and southern Idaho Panhandle. Significant accumulations are expected for portions of the Silver Valley to Lookout Pass. Light accumulations will be possible for places like Metaline Falls, Sandpoint, Coeur d'Alene, Moscow, the Blue Mountains, and elevations above 3000 feet on the Camas Prairie. IDZ026-WAZ032>036-038-041-043-044-041500- Lewiston Area-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Okanogan Highlands-Wenatchee Area-Okanogan Valley- Waterville Plateau- 550 AM PST Wed Feb 3 2021 This Hazardous Weather Outlook is for portions of North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY No hazardous weather is expected at this time.
Nearby
Winter Weather Advisories in Idaho, 2021Winter Weather Advisories in Washington, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.